Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 30, NWS Midland/Odessa, TX

October 22, 2015Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Oct 22, 2015, 6:30 AM CDT for Presidio County, Texas. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Oct 22, 2015, 6:30 AM CDT (11:30 UTC)
Expired
Oct 23, 2015, 2:11 AM CDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Moderate

County Presidio County, TX

The river

Written for the forecast point Rio Grande at Candelaria Crossing (CDET2).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WGUS44 KMAF 221130
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
630 AM CDT THU OCT 22 2015

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  
Rapid rise overnight due to rain upstream. Crest overnight around 11.6 feet.
Falling now, will fall below flood stage later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later today.

&&

TXC377-222348-
/O.NEW.KMAF.FL.W.0030.151022T1130Z-151022T2348Z/
/CDET2.2.ER.151022T0412Z.151022T0445Z.151022T1148Z.NR/
630 AM CDT THU OCT 22 2015

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Candelaria 3N.
* until this evening, or until the warning is cancelled.
* At  6AM Thursday the stage was 8.8 feet (2.7 meters).
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 8.9 feet (2.7 meters) on 
Aug 12 2014.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   7.5  8.5    8.8   Thu  6 AM   6.8   6.8   6.7   6.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   2.3  2.6    2.7   Thu  6 AM   2.1   2.1   2.0   2.0

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$
2 follow-up statements
780 
WGUS84 KMAF 221505
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 AM CDT THU OCT 22 2015

...The Flood Warning continues for the following rivers in Texas...
New Mexico...

  Rio Grande at Candelaria 3N affecting Presidio County
  Pecos River near Artesia 6E affecting Eddy County
  
Rapid rises overnight due to rain upstream have caused rises on the Pecos
River near Artesia 6E and the Rio Grande at Candelaria 3N.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later today.

&&

TXC377-230705-
/O.EXT.KMAF.FL.W.0030.000000T0000Z-151023T1115Z/
/CDET2.2.ER.151022T0412Z.151022T0445Z.151022T2315Z.NR/
1005 AM CDT THU OCT 22 2015

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  the Rio Grande at Candelaria 3N.
* until Friday morning, or until the warning is cancelled.
* At  9AM Thursday the stage was 9.0 feet (2.7 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue rising to near 9.2 feet (2.8 
  meters) by this afternoon.  The river will fall below flood stage 
  this evening.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 9.2 feet (2.8 meters) on 
Oct 7 2015.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Thu   Fri   Fri
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   7.5  8.5    9.0   Thu  9 AM   9.2   8.4   7.8   7.3

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Thu   Fri   Fri
                                                1PM   7PM   1AM   7AM
  Candelaria 3N   2.3  2.6    2.7   Thu  9 AM   2.8   2.6   2.4   2.2

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

NMC015-230705-
/O.EXT.KMAF.FL.W.0029.151023T0230Z-151025T0000Z/
/ATSN5.1.ER.151023T0230Z.151023T1200Z.151024T1200Z.NO/
905 AM MDT THU OCT 22 2015

The Flood Warning continues for
  the Pecos River near Artesia 6E.
* from this evening to Saturday evening, or until the warning is 
  cancelled.
* At  8AM Thursday the stage was 9.5 feet (2.9 meters).
* flooding is forecast.
* Flood stage is 12.5 feet (3.8 meters).
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.9 feet (4.2 meters) by tomorrow early afternoon.  
  The river will fall below flood stage by Saturday morning.
* Impact...At 13.5 feet (4.1 meters), the river reaches the floor of 
  the instrument shelter.

This crest compares to a previous crest of 12.6 feet (3.8 meters) on 
Jun 27 1986.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Thu   Fri   Fri
                                                1PM   7PM   1AM   7AM
  Artesia 6E     12.0 12.5    9.5   Thu  8 AM  10.2  12.0  13.2  13.9

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Thu   Fri   Fri
                                                1PM   7PM   1AM   7AM
  Artesia 6E      3.7  3.8    2.9   Thu  8 AM   3.1   3.7   4.0   4.2

&&

LAT...LON 3297 10443 3297 10423 3285 10425 3265 10423 3264 10443


$$
951 
WGUS84 KMAF 230711
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
211 AM CDT FRI OCT 23 2015

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  
Runoff from recent rains into the Rio Grande are diminishing. This 
is allowing river levels in the Rio Grande to drop below flood stage.
Thus the flood warning for the Rio Grande at Candelaria 3N has been
cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

This will be the last statement issued for this event.

&&

TXC377-230741-
/O.CAN.KMAF.FL.W.0030.000000T0000Z-151023T1115Z/
/CDET2.2.ER.151022T0412Z.151022T0445Z.151023T0154Z.NR/
211 AM CDT FRI OCT 23 2015

The Flood Warning is cancelled for
  the Rio Grande at Candelaria 3N.
* At  1AM Friday the stage was 7.9 feet (2.4 meters).
* Fell below flood stage at 20:54 PM Thursday.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to 6.7 feet (2.0 meters)
  by tomorrow morning.
* Impact...At 7.5 feet (2.3 meters), the river reaches bankfull, and 
  no significant damage is expected.

This crest compares to a previous crest of 11.7 feet (3.6 meters) on 
Oct 22 2015.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   7.5  8.5    7.9   Fri  1 AM   6.7   6.5   6.4   6.4

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sat   Sun   Mon   Tue
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   2.3  2.6    2.4   Fri  1 AM   2.0   2.0   2.0   2.0

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Oct 22, 5:59 AM CDT, 31 minutes earlier.

Area forecast discussion, Oct 22, 5:59 AM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
559 AM CDT THU OCT 22 2015

.DISCUSSION...
It's been a busy night with a line of thunderstorms developing in
southeastern New Mexico late last evening and moving across the
Permian Basin this morning. As expected, we have received reports
of rainfall amounts from 1 to 3 inches causing flash flooding
mainly in the communities around the area where the drainage
systems could not keep up with the rainfall. A tornado watch was
issued due to the potential for spin ups along this line of
thunderstorms as well as discrete cells farther south in Pecos and
Terrell counties, and while we continue to see some circulations
within this line of storms the bigger threat at this time appears
to be flash flooding. There are some indications on base velocity
that strong straight line winds are also possible, especially in
Glasscock, Howard, and Mitchell counties.

Behind the line of storms the flash flood threat will be greatly
reduced but with the upper low still to the west we can expect
scattered showers and thunderstorms across the Permian Basin that
could produce a more localized flash flood threat into this
afternoon so will leave the flash flood watch as is.

An upper trough quickly drops south replacing the departing upper
low on Friday. This trough will be more positively tilted, keeping
the deepest moisture to our east so rain chances Friday will be
highest in the eastern Permian Basin. The passage of this trough
to the east will send a cold front south through the area on
Saturday. The zonal flow of the upper pattern will inhibit strong
cold air advection so there will not be much cooling of the
temperatures. A southerly return flow will bring a gradual warming
trend early next week.

Hennig

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX                  73  60  76  59  /  90  50  30  30
CARLSBAD NM                    69  50  75  51  /  20  10   0   0
DRYDEN TX                      81  68  76  65  /  60  40  50  40
FORT STOCKTON TX               76  59  75  58  /  50  30  30  20
GUADALUPE PASS TX              64  52  67  53  /  20   0   0   0
HOBBS NM                       70  50  73  52  /  50  10   0   0
MARFA TX                       73  50  72  49  /  20  10  10  10
MIDLAND INTL AIRPORT TX        74  59  77  56  /  70  40  20  20
ODESSA TX                      75  58  76  56  /  60  40  20  20
WINK TX                        75  56  78  56  /  50  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES...
      Andrews...Big Bend Area...Borden...Crane...Dawson...
     Ector...Gaines...Glasscock...Howard...Martin...Midland...
     Mitchell...Pecos...Reagan...Scurry...Terrell...Upton.

&&

99/99
Hazardous weather outlook, Oct 21, 2:12 PM CDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
212 PM CDT WED OCT 21 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
212 PM CDT WED OCT 21 2015 /112 PM MDT WED OCT 21 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO THROUGH TONIGHT. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT AS WELL.

THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGH
TONIGHT AND FLASH FLOODING IS POSSIBLE. 1 TO 3 INCHES OF RAINFALL
IS EXPECTED OVERNIGHT IN THE PERMIAN BASIN WITH LESSER AMOUNTS
ELSEWHERE.

HEAVY RAINS COULD ALSO CAUSE SIGNIFICANT RISES IN SMALL STREAMS
AND RIVERS ACROSS THE AREA INCLUDING THE RIO GRANDE...COLORADO
RIVER...PECOS RIVER...AND ASSOCIATED TRIBUTARIES OF THESE RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FOCUS FOR HEAVY RAIN WILL SHIFT TO THE EASTERN PERMIAN BASIN
AND LOWER TRANS PECOS THURSDAY. STORM TOTAL RAINFALL AMOUNTS COULD
EXCEED 4 INCHES IN SOME LOCATIONS...CONTINUING THE THREAT FOR
FLASH FLOODNG AND RIVER FLOODING. THE FLASH FLOOD WATCH CONTINUES
THROUGH THURSDAY MORNING WITH THE PRIMARY THREAT AREA BEING THE
PERMIAN BASIN AND LOWER TRANS PECOS.

A FEW STORMS COULD BECOME STRONG TO SEVERE THURSDAY AS WELL AND
PRODUCE HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 20 PERCENT CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON
AND THIS EVENING. SPOTTERS CAN REPORT ANY FLOODING THAT MAY OCCUR
TO THE NATIONAL WEATHER SERVICE AND LOCAL LAW ENFORCEMENT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Oct 22, 2:56 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
256 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
10/22/2015                   ECTOR              TX   LAW ENFORCEMENT

            SEVERAL HIGH WATER RESCUES ONGOING IN ODESSA.

&&

AKL
Local storm report, Oct 22, 2:57 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
257 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
10/22/2015                   ECTOR              TX   LAW ENFORCEMENT

            SEVERAL HIGH WATER RESCUES ONGOING IN ODESSA BETWEEN 230
            AND 250 AM CDT.

&&

AKL
Special weather statement, Oct 22, 4:02 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 AM CDT THU OCT 22 2015

TXZ062-063-220945-
GLASSCOCK-MIDLAND-
402 AM CDT THU OCT 22 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GLASSCOCK AND
SOUTHEASTERN MIDLAND COUNTIES...

AT 401 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF MIDKIFF...
OR 22 MILES SOUTHWEST OF GARDEN CITY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SAINT LAWRENCE AND BIGBY CORNER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. VISIBILITY WILL DROP NEAR ZERO AT TIMES
DUE TO HEAVY RAIN. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3167 10182 3179 10189 3208 10152 3173 10128
TIME...MOT...LOC 0901Z 242DEG 22KT 3174 10182

67
Local storm report, Oct 22, 5:01 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
10/22/2015                   MIDLAND            TX   FIRE DEPT/RESCUE

            VEHICLE SUNMERGED IN HIGH WATER AT MULBERRY AND TILDEN
            ROADS.

&&

AKL
Local storm report, Oct 22, 5:23 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 AM CDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
10/22/2015                   ECTOR              TX   FIRE DEPT/RESCUE

            AT LEAST 16 HOMES WERE FLOODED IN ODESSA AROUND THE 3600
            BLOCK OF WALNUT, AND ON TOM GREEN BETWEEN 13TH AND 14TH
            STREETS. REPORTS BEGAN COMING IN BETWEEN 230 AND 300 AM
            CDT. THE CENTRAL FIRE DEPARTMENT REPORTED 3.7 INCHES OF
            RAIN IN THE LAST 4 HOURS.

&&

AKL
Special weather statement, Oct 22, 5:43 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 AM CDT THU OCT 22 2015

TXZ052-053-221130-
MITCHELL-HOWARD-
543 AM CDT THU OCT 22 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MITCHELL AND
SOUTHEASTERN HOWARD COUNTIES...

AT 543 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHEAST OF
COAHOMA...OR 14 MILES EAST OF BIG SPRING...MOVING NORTHEAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...WESTBROOK...CHAMPION CREEK RESERVOIR...LAKE COLORADO
CITY...COLORADO CITY AIRPORT AND LAKE COLORADO CITY STATE PARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 199 AND 216.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3210 10123 3222 10129 3251 10094 3219 10071
TIME...MOT...LOC 1043Z 231DEG 29KT 3219 10123

67

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:13 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves62 min
Oct 21, 7:37 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Oct 21, 7:54 PM CDTTornado WarningMAFLoving, Reeves51 min
Oct 21, 8:41 PM CDTTornado WarningMAFLoving34 min
Oct 21, 9:13 PM CDTSevere Thunderstorm WarningMAFLoving16 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningMAFAndrews37 min
Oct 21, 10:09 PM CDTSpecial Weather StatementMAFLoving51 min
Oct 21, 10:10 PM CDTSpecial Weather StatementMAFBrewster50 min
Oct 21, 10:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio54 min
Oct 21, 10:21 PM CDTSevere Thunderstorm WarningMAFPresidio58 min
Oct 21, 10:42 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos63 min
Oct 21, 10:57 PM CDTSevere Thunderstorm WarningMAFReeves, Ward63 min
Oct 21, 11:06 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Oct 21, 11:39 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Loving, Winkler111 min
Oct 21, 11:39 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Gaines, Loving, Winkler66 min
Oct 21, 11:44 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler2 hr
Oct 21, 11:56 PM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Oct 22, 12:26 AM CDTFlash Flood WarningMAFLoving, Ward, Winkler3 hr
Oct 22, 1:02 AM CDTSpecial Weather StatementMAFAndrews, Gaines43 min
Oct 22, 1:30 AM CDTFlash Flood WarningMAFAndrews, Dawson, Ector, Gaines, Martin, Midland3 hr
Oct 22, 2:02 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Ward3 hr
Oct 22, 2:16 AM CDTSpecial Weather StatementMAFPecos44 min
Oct 22, 2:46 AM CDTSpecial Weather StatementMAFMidland44 min
Oct 22, 3:11 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton3 hr
Oct 22, 3:29 AM CDTFlash Flood WarningMAFBorden, Dawson, Howard, Martin, Scurry3 hr
Oct 22, 4:02 AM CDTSpecial Weather StatementMAFGlasscock43 min
Oct 22, 4:41 AM CDTFlash Flood WarningMAFGlasscock, Midland2 hr
Oct 22, 5:15 AM CDTFlash Flood WarningMAFEctor, Midland7 hr
Oct 22, 5:24 AM CDTFlash Flood WarningMAFMitchell, Scurry7 hr
Oct 22, 5:43 AM CDTSpecial Weather StatementMAFMitchell47 min
Oct 22, 5:52 AM CDTFlash Flood WarningMAFReagan, Upton7 hr
Oct 22, 6:45 AM CDTFlash Flood WarningMAFGlasscock, Midland6 hr
Oct 22, 1:49 PM CDTFlash Flood WarningMAFReagan4 hr
Oct 22, 5:07 PM CDTSevere Thunderstorm WarningMAFTerrell38 min
Oct 22, 5:28 PM CDTSevere Thunderstorm WarningMAFTerrell47 min
Oct 22, 5:46 PM CDTSevere Thunderstorm WarningMAFTerrell44 min
Oct 22, 6:11 PM CDTSevere Thunderstorm WarningMAFTerrell34 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.